Hi there, when I was first DX with Reactive Arthritis ( symptoms are alot like RA) I had HUGE black and blue marks on my stomach, looked like someone hit me with a bat! I had about 3 episodes of that. Not sure if was the meds I was on at the time, methotrexate, prednisone and anti inflammatories ( Ketoprofen ). I had mentioned it n passing to my GP and she said she wanted to see them the next time it happened but I went off the methotrexate and prednisone, I could not tolerate either. 4 years later I am now on Enbrel and so far so good, wish I had done it sooner.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.